# SDR AALA202110197848

- Difficulty date: October 17, 2021
- Submitted: October 19, 2021
- Operation: Air carrier
- Aircraft: N787AL
- Make and model: Boeing 777223
- Aircraft serial: 30010
- Aircraft time: 83,829 hours, 10,259 cycles
- System (JASC): 5250 · Fixed Inner Doors
- Part: Knob
- Condition: Faulty
- Location: Zone 200 - Fuse
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: FLIGHT ATTENDANT CREW BUNK DOOR DIFFICULT TO OPEN. REPLACED DOOR KNOB ASSEMBLY PER AMM 25-29-07.
